MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0504
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2016 via tha.It was reported that it was confirmed the stem (p/n: 900525210) and the sleeve (p/n: 550504) fracture by x-ray when the patient visited to the hospital on (b)(6) 2019, and the patient¿s condition was unwalkable.Thus, the revision surgery was scheduled to be performed in the near future (date of surgery was not fixed yet).Possible cause: the implants in question had been placed in a little bit varus at the primary surgery.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) used to capture the surgical intervention and medical device removal.
 
Event or Problem Description
Additional information received confirmed that there was a 30 minute surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  corrected: d1,d4(catalog, lot, udi), h4.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9505566
Report Number1818910-2019-124446
Device Sequence Number2080387
Product Code LPH
UDI-Device Identifier10603295175209
UDI-Public10603295175209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0504
Device Catalogue Number550501
Device Lot Number8358043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer12/18/2019
01/06/2020
02/24/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/02/2020
02/03/2020
02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 9/10 32MM +0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight60